About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 971560, 7 pages
http://dx.doi.org/10.1155/2012/971560
Research Article

-Orthomorphisms and -Linear Operators on the Order Dual of an -Algebra

Department of Mathematics, Southwest Jiaotong University, Chengdu 610031, China

Received 1 August 2012; Revised 24 September 2012; Accepted 27 September 2012

Academic Editor: Alberto Fiorenza

Copyright © 2012 Ying Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the -orthomorphisms and -linear operators on the order dual of an -algebra. In particular, when the -algebra has the factorization property (not necessarily unital), we prove that the orthomorphisms, -orthomorphisms, and -linear operators on the order dual are precisely the same class of operators.